MathSciNet Relay Station
MathSciNet bibliographic data
MR677717 (84g:20049a) 20D99
McBride, Patrick Paschal Near solvable signalizer functors on finite groups. J. Algebra 78 (1982), no. 1, 181–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement